# SDR 2020FA0000305

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: General aviation
- Aircraft: N6911Q
- Make and model: Piper PA-28-236
- Aircraft serial: 288511009
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 2,143 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A CRONIC HYDRAULIC LEAK AND LOSS OF BRAKES PRIOR TO INSPECTION WAS NOTED. REMOVAL OF INTERIOR CARPETING AND CLEANING OF AIRCRAFT STRUCTURE PRIOR TO APPLICATION OF SYSTEM PRESSURE LEAD TO FITTING. REMOVAL OF FITTING AND INSPECTION SHOWED IN THE LIFE OF THE AIRCRAFT THE FITTING WAS REMOVED, TEFLON TAPE INSTALLED WITH REINSTALLED AND POSSIBLE OVERTIGHTENING. REMOVAL OF THE FITTING THIS INSPECTION SHOWED CRACK AND THE EXTRUSION OF TEFLON TAPE THROUGH THE CRACK CAUSE BY SYSTEM HYDRAULIC PRESSURE. REPLACEMENT FITTING INSTALLED, SERVICE BRAKE SYSTEM PER MANUFACTURUER AMM. SEE ATTACHED PHOTOS.
